Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Relations among homotopy operations for simplicial commutative algebras


Authors: Paul G. Goerss and Thomas J. Lada
Journal: Proc. Amer. Math. Soc. 123 (1995), 2637-2641
MSC: Primary 18G30; Secondary 55S99
MathSciNet review: 1260166
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The homotopy groups of a simplicial commutative algebra over the field with two elements support natural operations. Here we write the relations among these operations in an admissible form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18G30, 55S99

Retrieve articles in all journals with MSC: 18G30, 55S99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1260166-9
PII: S 0002-9939(1995)1260166-9
Keywords: Simplicial commutative algebras, homotopy operations
Article copyright: © Copyright 1995 American Mathematical Society